# SDR ASAA2014021307121

- Difficulty date: February 13, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654652550
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT LOWER SIDEWALL LOWER ATTACHMENT LANDING CORRODED AROUND SCREW HOLES IN MULTIPLE AREAS FROM BS 727E-767.  ACFT GROUNDED.  REMOVED CORRODED AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A-1.  REMOVED, FABRICATED NEW AND INSTALLED NEW TRANSITION PANEL IAW SRM 51-40-02-0G-0.
